Severe Cutaneous Adverse Reactions: A Single-Center Retrospective Study of 173 Patients in China
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Background: Severe cutaneous adverse reactions (SCAR) to drugs are a crucial public health issue and the use of systemic corticosteroids in SCAR has been controversial. Objective: To analyze clinical features, causative drugs, treatment, outcomes, and prognostic factors of SCAR in the case-series of 173 patients, and add more information to the debate of using systemic corticosteroids in SCAR management. Methods: A retrospective study of 173 SCAR patients diagnosed with drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN) or acute generalized exanthematous pustulosis (AGEP) at a tertiary care institution in China between January 2014 and December 2017 was conducted. Results: Of 173 patients, allopurinol, carbamazepine, and antibiotics are the most frequently implicated drugs for DRESS (40.4%), SJS/TEN (26.0%), and AGEP (40.0%) respectively. Moreover, there is a strongly negative correlation between early corticosteroids use and the progression (p=0.000) and severity (p=0.01) of skin lesions. However, there is no association between early corticosteroids use and the mortality of SCAR (odds ratio: 1.01, 95% confidence interval: 0.95∼1.08). In addition, lymphadenopathy, eosinophilia, and interval from onset to corticosteroids treatment were correlated with SCAR prognosis. Conclusion: Prompt short-course systemic corticosteroids use is associated with early-stage skin lesions remission without influencing the disease mortality. Lymphadenopathy and eosinophilia were the independent poor prognostic factors of SCAR.
Abstract
Background: Severe cutaneous adverse reactions (SCAR) to drugs are a crucial public health issue and the use of systemic corticosteroids in SCAR has been controversial. Objective: To analyze clinical features, causative drugs, treatment, outcomes, and prognostic factors of SCAR in the case-series of 173 patients, and add more information to the debate of using systemic corticosteroids in SCAR management. Methods: A retrospective study of 173 SCAR patients diagnosed with drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN) or acute generalized exanthematous pustulosis (AGEP) at a tertiary care institution in China between January 2014 and December 2017 was conducted. Results: Of 173 patients, allopurinol, carbamazepine, and antibiotics are the most frequently implicated drugs for DRESS (40.4%), SJS/TEN (26.0%), and AGEP (40.0%) respectively. Moreover, there is a strongly negative correlation between early corticosteroids use and the progression (p=0.000) and severity (p=0.01) of skin lesions. However, there is no association between early corticosteroids use and the mortality of SCAR (odds ratio: 1.01, 95% confidence interval: 0.95∼1.08). In addition, lymphadenopathy, eosinophilia, and interval from onset to corticosteroids treatment were correlated with SCAR prognosis. Conclusion: Prompt short-course systemic corticosteroids use is associated with early-stage skin lesions remission without influencing the disease mortality. Lymphadenopathy and eosinophilia were the independent poor prognostic factors of SCAR.
참고문헌 (43)
- Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)
- Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome(Drug Rash with Eosinophilia and Systemic Symptoms : DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
- Kardaun SH, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms : does a DRESS syndrome really exist", Br J Dermatol, 156, pp.609~611 (2007)
- Auquier-Dunant A, "Correlations between clinical patterns and causes of erythema multiforme majus, Stevens-Johnson syndrome, and toxic epidermal necrolysis : results of an international prospective study", Arch Dermatol, 138, pp.1019~1024 (2002)
- Szatkowski J, "Acute generalized exanthematous pustulosis(AGEP) : a review and update", J Am Acad Dermatol, 73, pp.843~848 (2015)
- Kardaun SH, "Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study", Br J Dermatol, 169, pp.1071~1080 (2013)
- Sidoroff A, "Acute generalized exanthematous pustulosis(AGEP)--a clinical reaction pattern", J Cutan Pathol, 28, pp.113~119 (2001)
- Sidoroff A, "Risk factors for acute generalized exanthematous pustulosis(AGEP)-results of a multinational casecontrol study(EuroSCAR)", Br J Dermatol, 157, pp.989~996 (2007)
- Schwartz RA, "Toxic epidermal necrolysis: part II. Prognosis, sequelae, diagnosis, differential diagnosis, prevention, and treatment", J Am Acad Dermatol, 69, pp.203~204 (2013)
- Speeckaert MM, "Acute generalized exanthematous pustulosis : an overview of the clinical, immunological and diagnostic concepts", Eur J Dermatol, 20, pp.425~433 (2010)
- Zhu Y, "Prevalence of gout and hyperuricemia in the US general population : the National Health and Nutrition Examination Survey 2007-2008", Arthritis Rheum, 63, pp.3136~3141 (2011)
- Okamoto-Uchida Y, "Effect of infectious diseases on the pathogenesis of Stevens-Johnson syndrome and toxic epidermal necrolysis", Biol Pharm Bull, 40, pp.1576~1580 (2017)
- Dodiuk-Gad RP, "Stevens-Johnson syndrome and toxic epidermal necrolysis : an update", Am J Clin Dermatol, 16, pp.475~493 (2015)
- Duong TA, "Severe cutaneous adverse reactions to drugs", Lancet, 390, pp.1996~2011 (2017)
- Husain Z, "DRESS syndrome: part II. Management and therapeutics", J Am Acad Dermatol, 68, pp.709~ (2013)[DOI]
- Lee JY, "Clinical features of drug reaction with eosinophilia and systemic symptoms(DRESS)syndrome : a study of 25 patients in Korea", Int J Dermatol, 56, pp.944~951 (2017)
- Chen YC, "Drug reaction with eosinophilia and systemic symptoms : a retrospective study of 60cases", Arch Dermatol, 146, pp.1373~1379 (2010)
- Barbaud A, "DRESS and viruses", Ann Dermatol Venereol, 145, pp.120~124 (2018)
- Ishida T, "The dynamics of herpesvirus reactivations during and after severe drug eruptions : their relation to the clinical phenotype and therapeutic outcome", Allergy, 69, pp.798~805 (2014)
- Ropars N, "Acute generalized exanthematous pustulosis associated with primary Epstein-Barr virus infection", JAAD Case Rep, 1, pp.9~11 (2014)
- Hotz C, "Systemic involvement of acute generalized exanthematous pustulosis : a retrospective study on 58 patients", Br J Dermatol, 169, pp.1223~1232 (2013)
- 최민지, "Clinicopathologic Manifestations of 36 Korean Patients with Acute Generalized Exanthematous Pustulosis: A Case Series and Review of the Literature", Annals of Dermatology, 22(2), pp.163~169 (2010), 대한피부과학회
- Kaniwa N, "HLA-B*1511 is a risk factor for carbamazepineinduced Stevens-Johnson syndrome and toxic epidermal necrolysis in Japanese patients", Epilepsia, 51, pp.2461~2465 (2010)
- McCormack M, "HLA-A*3101 and carbamazepine-induced hypersensitivity reactions in Europeans", N Engl J Med, 364, pp.1134~1143 (2011)
- Vittorio CC, "Anticonvulsant hypersensitivity syndrome", Arch Intern Med, 155, pp.2285~2290 (1995)
- Wongkitisophon P, "Six-year retrospective review of drug reaction with eosinophilia and systemic symptoms", Acta Derm Venereol, 92, pp.200~205 (2012)
- Hung SI, "HLA-B*5801 allele as a genetic marker for severe cutaneous adverse reactions caused by allopurinol", Proc Natl Acad Sci U S A, 102, pp.4134~4139 (2005)
- Yip VL, "HLA genotype and carbamazepine-induced cutaneous adverse drug reactions : a systematic review", Clin Pharmacol Ther, 92, pp.757~765 (2012)
- Amstutz U, "Recommendations for HLA-B*15 : 02and HLA-A*31 : 01 genetic testing to reduce the risk of carbamazepine-induced hypersensitivity reactions", Epilepsia, 55, pp.496~506 (2014)
- Saissi EH, "Drugs associated with acute generalized exanthematic pustulosis", Ann Dermatol Venereol, 130, pp.612~618 (2003)
- Xu W, "Paraquat poisoning followed by toxic epidermal necrolysis: a report of two cases and published work review", Dermatology, 231, pp.209~212 (2015)
- Ramien ML, "Fixed drug eruption to ingested propolis", Dermatitis, 23, pp.173~175 (2012)
- Heng YK, "Epidermal necrolysis : 60years of errors and advances", Br J Dermatol, 173, pp.1250~1254 (2015)
- Kardaun SH, "Dexamethasone pulse therapy for Stevens-Johnson syndrome", toxic epidermal necrolysis, 2007, pp.87, 144~148
- Ang CC, "Retrospective analysis of drug-induced hypersensitivity syndrome : a study of 27 patients", J Am Acad Dermatol, 63, pp.219~227 (2010)
- Schneck J, "Effects of treatments on the mortality of Stevens-Johnson syndrome and toxic epidermal necrolysis : a retrospective study on patients included in the prospective EuroSCAR Study", J Am Acad Dermatol, 58, pp.33~40 (2008)
- Lee HY, "The role of prior corticosteroid use on the clinical course of Stevens-Johnson syndrome and toxic epidermal necrolysis : a case-control analysis of patients selected from the multinational EuroSCAR and RegiSCAR studies", Br J Dermatol, 167, pp.555~562 (2012)
- Funck-Brentano E, "Therapeutic management of DRESS : a retrospective study of 38 cases", J Am Acad Dermatol, 72, pp.246~252 (2015)
- Ginsburg CM, "Stevens-Johnson syndrome in children", Pediatr Infect Dis, 1, pp.155~158 (1982)
- Halebian PH, "Improved burn center survival of patients with toxic epidermal necrolysis managed without corticosteroids", Ann Surg, 204, pp.503~512 (1986)
- Kelemen JJ 3rd, "Burn center care for patients with toxic epidermal necrolysis", J Am Coll Surg, 180, pp.273~278 (1995)
- Wei CH, "Identifying prognostic factors for drug rash with eosinophilia and systemic symptoms(DRESS)", Eur J Dermatol, 21, pp.930~937 (2011)
- Bastuji-Garin S, "SCORTEN : a severity-of-illness score for toxic epidermal necrolysis", J Invest Dermatol, 115, pp.149~153 (2000)
